MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by the authorized service provider (asp) on the v60 indicating that a 1124 "battery failed" alarm error occurred.There was no patient involvement at the time the issue was discovered.No patient or user harm was reported.The authorized service provider (asp) evaluated the device, found that a 1124 "battery failed" alarm error was logged in the event log, and discovered that the power management (pm) printed circuit board assembly (pcba) needed to be replaced for repair.A quote consisting of the replacement pm pcba was sent to the customer for approval.Resolution and disposition:.
 
Additional Manufacturer Narrative
(b)(6).
 
Additional Manufacturer Narrative
The asp ultimately replaced the pm pcba for repair, after which the issue was resolved.After corrective maintenance, the device was operational and complied with the manufacturer's specifications.The necessary verifications were carried out to certify the restoration to the operating conditions prior to the failure.Based on the v60 service manual, the replacement pm pcba should resolve the issue.The investigation concludes that no further action is required at this time.If additional information is received, the complaint file will be reopened.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key24595106
Report Number2518422-2026-109496
Device Sequence Number21140661
Product Code MNT
UDI-Device Identifier00884838009844
UDI-Public(01)00884838009844
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1053613
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer05/23/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/30/2026
Date Device Manufactured07/12/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown